Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 384958, 9 pages
http://dx.doi.org/10.1155/2014/384958
Research Article

Existence of Positive Solutions for Some Superlinear Fourth-Order Boundary Value Problems

1Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, College of Sciences and Arts, King Abdulaziz University, Rabigh Campus, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 30 May 2014; Accepted 12 July 2014; Published 11 August 2014

Academic Editor: Józef Banaś

Copyright © 2014 Imed Bachar and Habib Mâagli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Ma and C. C. Tisdell, “Positive solutions of singular sublinear fourth-order boundary value problems,” Applicable Analysis, vol. 84, no. 12, pp. 1199–1221, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. P. Agarwal and Y. M. Chow, “Iterative methods for a fourth order boundary value problem,” Journal of Computational and Applied Mathematics, vol. 10, no. 2, pp. 203–217, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic, Boston, Mass, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. S. Alsaedi, “Existence and global behavior of positive solutions for some fourth order boundary value problems,” Abstract and Applied Analysis, vol. 2014, Article ID 657926, 5 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Bai and H. Wang, “On positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 357–368, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. Cabada and R. R. Enguiça, “Positive solutions of fourth order problems with clamped beam boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 10, pp. 3112–3122, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. J. Cui, J. X. Sun, and Y. M. Zou, “Positive solutions of singular boundary value problems of fourth-order differential equations,” Journal of Mathematical Research and Exposition, vol. 29, no. 2, pp. 376–380, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Cui and Y. Zou, “Positive solutions of singular fourth-order boundary-value problems,” Electronic Journal of Differential Equations, vol. 39, pp. 1–10, 2006. View at Google Scholar · View at MathSciNet
  9. R. Dalmasso, “Uniqueness of positive solutions for some nonlinear fourth-order equations,” Journal of Mathematical Analysis and Applications, vol. 201, no. 1, pp. 152–168, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. M. do Ó, S. Lorca, and P. Ubilla, “Multiplicity of solutions for a class of non-homogeneous fourth-order boundary value problems,” Applied Mathematics Letters, vol. 21, no. 3, pp. 279–286, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. R. Graef, L. Kong, and B. Yang, “Existence, nonexistence, and uniqueness of positive solutions to a three point fourth order boundary value problem,” Nonlinear Studies, vol. 18, no. 4, pp. 565–575, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. Kong and J. S. W. Wong, “Positive solutions for higher order multi-point boundary value problems with nonhomogeneous boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 588–611, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. P. Korman, “Uniqueness and exact multiplicity of solutions for a class of fourth-order semilinear problems,” Proceedings of the Royal Society of Edinburgh A: Mathematics, vol. 134, no. 1, pp. 179–190, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. Y. Ma and H. P. Wu, “Positive solutions of a fourth-order two-point boundary value problem,” Acta Mathematica Scientia, vol. 22, no. 2, pp. 244–249, 2002. View at Google Scholar · View at MathSciNet
  15. Q. Yao, “Positive solutions for eigenvalue problems of fourth-order elastic beam equations,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 17, no. 2, pp. 237–243, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus